Weighted f-Gini mean difference for convex and symmetric functions in linear spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2010) Weighted f-Gini mean difference for convex and symmetric functions in linear spaces. Computers and Mathematics with Applications, 60 (3). pp. 734-743. ISSN 0898-1221

Abstract

The concept of weighted f-Gini mean di¤ erence for convex and symmetric functions in linear spaces is introduced. Some fundamental inequal- ities and applications for norms are also provided.

Dimensions Badge

Altmetric Badge

Additional Information

Online ISSN: 1873-7668

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7398
DOI https://doi.org/10.1016/j.camwa.2010.05.020
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID19737. convex functions, Jensen's inequality, norms, Means, weighted f-Gini mean difference, inequalities
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login